×

Found 16 Documents (Results 1–16)

Corrections to the article “The multivelocity Peierls potential in the problem of refining the classical fundamental acoustic potential near the source of sound in a homogeneous Maxwellian gas”. (English. Russian original) Zbl 0952.35098

Sib. Math. J. 41, No. 1, 197 (2000); translation from Sib. Mat. Zh. 41, No. 1, 234 (2000).
PDF BibTeX XML Cite
Full Text: EuDML

Asymptotically normal estimation of a parameter in a linear-fractional regression problem. (English. Russian original) Zbl 0943.62025

Sib. Math. J. 41, No. 1, 125-137 (2000); translation from Sib. Mat. Zh. 41, No. 1, 150-163 (2000).
MSC:  62F12 62J02
PDF BibTeX XML Cite
Full Text: DOI EuDML

On regularity of solutions to systems of partial differential equations which are locally close to elliptic systems of linear equations with constant coefficients. II. (English. Russian original) Zbl 0951.35037

Sib. Math. J. 41, No. 1, 81-99 (2000); translation from Sib. Mat. Zh. 41, No. 1, 98-117 (2000).
MSC:  35J45 35B65 35J60
PDF BibTeX XML Cite
Full Text: DOI EuDML

The asymptotic behavior of solutions to singularly perturbed nonlinear integro-differential equations. (English. Russian original) Zbl 0949.45005

Sib. Math. J. 41, No. 1, 49-60 (2000); translation from Sib. Mat. Zh. 41, No. 1, 60-71 (2000).
MSC:  45J05 45G10 45M05
PDF BibTeX XML Cite
Full Text: DOI EuDML

Asymptotic estimates for the growth of meromorphic solutions to differential equations in angular domains. (English. Russian original) Zbl 0951.34064

Sib. Math. J. 41, No. 1, 155-167 (2000); translation from Sib. Mat. Zh. 41, No. 1, 185-199 (2000).
PDF BibTeX XML Cite
Full Text: EuDML

Filter Results by …

all top 3

Main Field